question is do I dare take my dose for today it is 10:15a.m. & I am still feeling very strange. I tried to call my Dr, but she is out of town for the rest of the week & there is no one in the office who may offer advice today. My symptoms include the following: rapid heart rate,extreme tiredness, dizzy when standing or getting up fast from a sitting position, extremely thirsty, profuse sweating, ( I mean I am soaking wet after just sitting still.). My extremities arms & legs are very heavy, & my eyes feeled bugged out. The reason I was started on this medication was a extreme case of mania in reagards to maniac depression. Right now I'm not sure what is worse being maniac or being depressed. Any thoughts or suggestion are most welcomed.
I take seroquel 300mg pm.-
Do not take your next dose and seek for immediate medical attention, seroquel is a very dangerous drug.
Seroquel can cause a life-threatening condition called neuroleptic malignant syndrome (NMS) which is a disorder most often caused by an adverse reaction to neuroleptic or antipsychotic drugs. It generally presents with muscle rigidity, fever, autonomic instability and cognitive changes such as delirium, and is associated with elevated creatine phosphokinase (CPK). Incidence of the disease has declined since its discovery (due to proactive prescription habits), but it is still dangerous to patients being treated with antipsychotics. Because of its unpredictability, there is no one set course of action to treat the syndrome, but generally, removal of the antipsychotic drug treatment, along with medical management, lead to a positive outcome.
Get help now. please!
Birdhappy, I take 300mg of Seroquel XR per night to compliment 40mg Seroxat for anxiety. When I started on the Seroquel I did have similar symptoms to you although much less extreme. It took a couple of weeks but I feel a lot less anxious now, Thank God. Most of the initial side effects have minimised apart from some weight gain that I'm trying hard to counteract. It sounds like you are on ordinary Seroquel. Ask your doc about Seroquel XR i.e. the slow release version. It may work better for you. Don't give up on the drug just yet though if you can help it as it is an excellent drug for relieving the depression/anxiety symptoms. Good Luck!
if your docs away and you have an emergency like that you gotta go get checked out at the emergency room, it could become fatal to you, they will inform your doc, if its a reaction then you would want to stop the changes before they turn into something you cannot handle... hope your feeling better, sorry for responding so late!!! vtech10
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2012 • 5 answers
Posted 13 Jun 2012 • 9 answers
Posted 10 Dec 2014 • 3 answers
Posted 14 Jan 2016 • 3 answers
Posted 21 Jun 2016 • 0 answers